# SDR AALA202305197168

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 41,148 hours, 17,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT MAIN LANDING GEAR WHEEL WELL LOCATED AT BS 663.75 BETWEEN LBL 31.83 AND LBL 40.00. REPAIRED PRESSURE DECK WEB PER SRM 57-10-10-2R PROCEDURE 3 REPAIR 3.
